Health Problems & Symptoms
Position:Health Problems 101 > Stroke > Content

What is Lisinop/HCTZ?

HCTZ (hydrochlorothiazide) used to treat high blood pressure (hypertension) and edema Any Suggestions here?

8 comments

  1. Alessandra Reply:

    What Are the Side Effects of Lisinop/HCTZ Tabs?. Lisinop/HCTZ is an abbreviation for a prescription medication that contains a combination of lisinopril and Source:http://www.ehow.com/facts_5714555_side-effects-lisinop_hctz-tabs_.html

  2. Na Reply:

    The cause of the underlying condition should be treated when possible. Central diabetes insipidus may be controlled with vasopressin (desmopressin, DDAVP). You take vasopressin as either a nasal spray or tablets. If nephrogenic DI is caused

  3. Clara Reply:

    Lisinopril / Hydrochlorothiazide is an antihypertensive drug. It goes by many different trade names including Prinzide and Zestoretic. Source:http://www.chacha.com/question/what-is-lisinop%26%2347%3Bhctz-20-to-25-mg

  4. Tanesha Reply:

    Lisinop/HCTZ is an abbreviation for a prescription medication that contains a combination of lisinopril and hydrochlorothiazide. Despite its effectiveness at lowering blood pressure levels in patients with hypertension, Lisinop/HCTZ tablets… Source:http://www.ehow.com/facts_5714555_side-effects-lisinop_hctz-tabs_.html

  5. Lakesha Reply:

    The cause of the underlying condition should be treated when possible. Central diabetes insipidus may be controlled with vasopressin (desmopressin, DDAVP). You take vasopressin as either a nasal spray or tablets. If nephrogenic DI is caused… Source:http://www.healthcentral.com/heart-disease/h/what-is-lisinop-hctz-used-for.html

  6. Eleonora Reply:

    For the last 2 weeks I have been having cold feet (very cold), headaches, numbing/tingling in my right hand? As of yesterday, (10/23) I’m developing a cold? Should I be conce

  7. Genevieve Reply:

    I agree with the above about the urgent care and calling the new doc to let him/her know youre out of meds!The side effect is that you you will become hypertensive again!Usually takes about 24-48 hours for the meds to clear your system!Please note: I dont know anything about your medical background, the degree of HTN and its results, any other medical conditions you may have; or if youve made any lifestyle changes to control your BP! The following are merely suggestions: 1! Dont panic!!!it will take some time for your BP to rise! And youll find a physician before then! 2! Call the pharmacy again, and politely let them know that you have no more BP meds and since you have a partial refill, if they would kindly supply you until you can get another physician!3! Call the old doctors office and let them know your situation! Its quite possible that your ex-physician had a partner or was a part of a group! One of these physicians may be able to assist you!4! If the above does not work go to a local urgency center! You may Google urgent care and see what comes up! Phone them before going there to see how much they charge and if they are able to meet your needs! You may have a pay a little extra than a normal doctors visit if you have insurance! But its worth it especially considering that your next PCP appointment is weeks away!5! If you have a BP monitor at home and you are getting really high readings than what you are used to then go immediately to the nearest ER!6! If at any time you feel that you are having symptoms of high blood pressure or any other concerning symptoms then go to the nearest ER!GL

  8. Maryanne Reply:

    Jul 1, 2002 Hydrochlorothiazide, HCTZ; Lisinopril Brand names: Hydrochlorothiazide, HCTZ; Lisinopril, Prinzide®, Zestoretic® Chemical formula: Espa ol:

Your Answer

Spamer is not welcome,every link should be moderated.

*

*